Cycles in graphs and functional inequalities
Matematičeskie zametki, Tome 46 (1989) no. 5, pp. 72-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_5_a8,
author = {A. F. Sidorenko},
title = {Cycles in graphs and functional inequalities},
journal = {Matemati\v{c}eskie zametki},
pages = {72--79},
year = {1989},
volume = {46},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_5_a8/}
}
A. F. Sidorenko. Cycles in graphs and functional inequalities. Matematičeskie zametki, Tome 46 (1989) no. 5, pp. 72-79. http://geodesic.mathdoc.fr/item/MZM_1989_46_5_a8/